Stochastic algebraic de Rham complexes.

Léandre, Rémi . Acta Applicandae Mathematicae 2003. 79 (3) :217-247

Locate this article in:

Bibtex

@article{CIS-206276,
  Author = {Léandre, Rémi},
  Title = {Stochastic algebraic de Rham complexes.},
  Journal = {Acta Applicandae Mathematicae},
  Volume = {79},
  Number = {3},
  Year = {2003},
  Pages = {217--247},
  Keywords = {Malliavin calculus, stochastic calculus of variations and the Malliavin calculus, Diffusion processes and stochastic analysis on manifolds, stochastic Chen–Souriau calculus, De Rham cohomology, Differentiable structures}
}

Similar articles